# SDR REXA2021120701047

- Difficulty date: November 16, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67034170
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS280.00 AFT LOWER WEB AT LBL 11.	C/A: REMOVED & REPLACED LOWER WEB IAW CRJ 900 SRM 551-42-13-001-001-A01 AND 53-11-10-001-004-A01
